International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 14, Pages 857-867

The convergence estimates for Galerkin-wavelet solution of periodic pseudodifferential initial value problems

Nguyen Minh Chuong1 and Bui Kien Cuong2

1National Centre for Natural Science and Technology, Institute of Mathematics, 18 Hoang Quoc Viet Road, Cau Giay District, Hanoi, Vietnam
2Department of Mathematics, Hanoi Pedagogical University, Number 2, Xuan Hoa, Me Linh, Vinh Phu, Vietnam

Received 13 March 2002

Copyright © 2003 Nguyen Minh Chuong and Bui Kien Cuong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Using the discrete Fourier transform and Galerkin-Petrov scheme, we get some results on the solutions and the convergence estimates for periodic pseudodifferential initial value problems.